# SDR A6WA202212058464

- Difficulty date: December 5, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,233 hours, 37,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 601R53611240
- Part serial: NSN
- Condition: None
- Location: Fs621
- Part time: 39,233 hours, 37,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF REO 601R-53-61-1240 REPAIR AND MODIFICATION TO THE FS621.00 PRESSURE BULKHEAD WEB, FOUND EXISTING DOUBLER PN 601R-53-61-5768-1 INSTALLED AT FS621.00 AND LBL9.50 TO LBL27.50, WL74 TO WL87.4. *****AIRCRAFT REMOVED FROM THE SERVICE******** REMOVED EXISTING DOUBLER PN 601R-53-61-5768-1 AT FS621.00 AND LBL9.50 TO LBL27.50, WL74 TO WL87.4. INSTALLED NEW DOUBLER PN 601R-53-61-1240. IN SERVICE DEVIATION INSPECTION REQUIREMENTS TO GENERIC REO 601R-53-61-1240 REV D. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-61-7944 REV (--) DATED 2023-02-16 AND MHIRJ REO 601R-53-61-1240 REV D, DATED 2016-10-31. WORK PERFORMED UNDER AERSALE WORK ORDER 003822, CARD NO. 00506 CARD ID # 1797163. N463AW TT: 39,233:25 TC: 37,967.
